Alert archive / Mississippi / Wind Advisories in 2020

Wind Advisory 8, NWS Memphis, TN

June 7, 20204 states

NWS Memphis, TN issued this wind advisory at Jun 7, 2020, 3:00 PM CDT for 4 states. It took effect at Jun 8, 2020, 7:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2020, 3:00 PM CDT (20:00 UTC)
In effect from
Jun 8, 2020, 7:00 AM CDT
Expired
Jun 9, 2020, 7:00 PM CDT
In force
36 hr
Issued by
NWS Memphis, TN
All 45 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Crockett County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

859 
WWUS74 KMEG 072000
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
300 PM CDT Sun Jun 7 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-
010>012-020-TNZ001-002-019-048-049-088-080400-
/O.NEW.KMEG.WI.Y.0008.200608T1200Z-200610T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-
Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale-
Tipton-Shelby-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Charleston, Tiptonville, Union City, Dyersburg, 
Ripley TN, Covington, Bartlett, Germantown, Collierville, 
Memphis, and Millington
300 PM CDT Sun Jun 7 2020

...WIND ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 PM CDT TUESDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of North Mississippi, West Tennessee, East 
  Arkansas and Southeast Missouri.

* WHEN...From 7 AM Monday to 7 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SGW
5 follow-up statements
302 
WWUS74 KMEG 080258 AAA
NPWMEG

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Memphis TN
958 PM CDT Sun Jun 7 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-
010>012-020-TNZ001-002-019-048-049-088-081100-
/O.CON.KMEG.WI.Y.0008.200608T1200Z-200610T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-
Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale-
Tipton-Shelby-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Charleston, Tiptonville, Union City, Dyersburg, 
Ripley TN, Covington, Bartlett, Germantown, Collierville, 
Memphis, and Millington
958 PM CDT Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 PM CDT
TUESDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of North Mississippi, West Tennessee, East 
  Arkansas and Southeast Missouri.

* WHEN...From 7 AM Monday to 7 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

PWB
536 
WWUS74 KMEG 080803
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
303 AM CDT Mon Jun 8 2020

MSZ002>006-009-013>017-021>024-082130-
/O.EXB.KMEG.WI.Y.0008.200608T1200Z-200609T1200Z/
Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe-
Including the cities of Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, 
Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, 
Okolona, Amory, and Aberdeen
303 AM CDT Mon Jun 8 2020

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT
TUESDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of North Mississippi.

* WHEN...From 7 AM this morning to 7 AM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TNZ003-020-050-051-089-082130-
/O.EXA.KMEG.WI.Y.0008.200608T1200Z-200610T0000Z/
Weakley-Gibson-Haywood-Crockett-Fayette-
Including the cities of Martin, Dresden, Humboldt, Milan, 
Brownsville, Alamo, Somerville, and Oakland
303 AM CDT Mon Jun 8 2020

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
TUESDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Weakley, Gibson, Haywood, Crockett and Fayette 
  Counties.

* WHEN...From 7 AM Monday to 7 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-
010>012-020-TNZ001-002-019-048-049-088-082130-
/O.CON.KMEG.WI.Y.0008.200608T1200Z-200610T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-
Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale-
Tipton-Shelby-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Charleston, Tiptonville, Union City, Dyersburg, 
Ripley TN, Covington, Bartlett, Germantown, Collierville, 
Memphis, and Millington
303 AM CDT Mon Jun 8 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
CDT TUESDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of North Mississippi, West Tennessee, East 
  Arkansas and Southeast Missouri.

* WHEN...From 7 AM Monday to 7 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SJM
319 
WWUS74 KMEG 082029
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
329 PM CDT Mon Jun 8 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-
010>012-020-TNZ001-002-019-048-049-088-091000-
/O.CON.KMEG.WI.Y.0008.000000T0000Z-200610T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-
Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale-
Tipton-Shelby-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Charleston, Tiptonville, Union City, Dyersburg, 
Ripley TN, Covington, Bartlett, Germantown, Collierville, 
Memphis, and Millington
329 PM CDT Mon Jun 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of North Mississippi, West Tennessee, East 
  Arkansas and Southeast Missouri.

* WHEN...Through 7 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MSZ002>006-009-013>017-021>024-091000-
/O.CON.KMEG.WI.Y.0008.000000T0000Z-200609T1200Z/
Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe-
Including the cities of Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, 
Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, 
Okolona, Amory, and Aberdeen
329 PM CDT Mon Jun 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of North Mississippi.

* WHEN...Through 7 AM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TNZ003-020-050-051-089-091000-
/O.CON.KMEG.WI.Y.0008.000000T0000Z-200610T0000Z/
Weakley-Gibson-Haywood-Crockett-Fayette-
Including the cities of Martin, Dresden, Humboldt, Milan, 
Brownsville, Alamo, Somerville, and Oakland
329 PM CDT Mon Jun 8 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Weakley, Gibson, Haywood, Crockett and Fayette 
  Counties.

* WHEN...Through 7 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SWC
839 
WWUS74 KMEG 090837
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
337 AM CDT Tue Jun 9 2020

TNZ003-020-050-051-089-090945-
/O.CAN.KMEG.WI.Y.0008.000000T0000Z-200610T0000Z/
Weakley-Gibson-Haywood-Crockett-Fayette-
Including the cities of Martin, Dresden, Humboldt, Milan, 
Brownsville, Alamo, Somerville, and Oakland
337 AM CDT Tue Jun 9 2020

...WIND ADVISORY IS CANCELLED...

Winds are still gusty at times with rain showers. However, winds
have weakened to 10 to 20 mph.

$$

MSZ002>006-009-013>017-021>024-090945-
/O.CAN.KMEG.WI.Y.0008.000000T0000Z-200609T1200Z/
Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe-
Including the cities of Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, 
Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, 
Okolona, Amory, and Aberdeen
337 AM CDT Tue Jun 9 2020

...WIND ADVISORY IS CANCELLED...

South winds have decreased to about 10 to 15 mph. 

$$

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-
010>012-020-TNZ001-002-019-048-049-088-092100-
/O.CON.KMEG.WI.Y.0008.000000T0000Z-200610T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-
Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale-
Tipton-Shelby-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Charleston, Tiptonville, Union City, Dyersburg, 
Ripley TN, Covington, Bartlett, Germantown, Collierville, 
Memphis, and Millington
337 AM CDT Tue Jun 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Portions of northwest Mississippi, West Tennessee, East
  Arkansas and the Missouri bootheel.

* WHEN...Through 7 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TLSJr
702 
WWUS74 KMEG 091944
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
244 PM CDT Tue Jun 9 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-
010>012-020-TNZ001-002-019-048-049-088-100000-
/O.CON.KMEG.WI.Y.0008.000000T0000Z-200610T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-
Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale-
Tipton-Shelby-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, 
Batesville, Charleston, Tiptonville, Union City, Dyersburg, 
Ripley TN, Covington, Bartlett, Germantown, Collierville, 
Memphis, and Millington
244 PM CDT Tue Jun 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20-25 mph with gusts up to 30 mph.

* WHERE...Portions of North Mississippi, West Tennessee, East
  Arkansas and the Missouri Bootheel.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KRM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Jun 7, 12:58 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 7, 12:58 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1258 PM CDT Sun Jun 7 2020

.UPDATE...

Updated for 18Z Aviation Discussion

&&

.PREV DISCUSSION... /issued 956 AM CDT Sun Jun 7 2020/

MORNING DISCUSSION...
High pressure prevails over the Mid-South today, as current
temperatures rise to the mid 80s. High temperatures today will be
in the lower 90s with heat indices nearing 100F. Current
satellite imagery shows moisture from Cristobal bringing a few
clouds to our lower counties in north Mississippi. This could
bring temperatures down a bit to the upper 80s. Only changes made
were to temperatures, otherwise the rest of the forecast looks to
be on track.

SGW

&&

.PREV DISCUSSION... /issued 417 AM CDT Sun Jun 7 2020/

DISCUSSION...

Currently...Quiet night across the region as an upper ridge
prevails. Skies are clear with some patchy fog and temps are
quite warm, in the 70s. Some high clouds from Cristobal sit just
south of the region.

Today...Strong upper level high pressure will continue today with
sunny skies this morning and some higher clouds working into
southern sections this afternoon. Expect another hot day with
highs in the lower to mid 90s. The higher temps will be along and
north of I-40 where more sun is expected. Easterly flow will
result in dewpoints falling into the the upper 60s this afternoon
which, like yesterday, will keep heat index values below 100F.

Tonight...Cristobal will be moving inland this evening and
beginning to weaken. Clouds and rain will be moving north
overnight. The rain shield will be on the doorstep of the Mid-
South by sunrise. Another mild night on tap with lows in the 70s.

Monday through Tuesday...The remnants of Cristobal will track
through Arkansas on Monday and quickly lift into the middle MS
Valley by noon Tuesday. Models continue to accelerate this system
which is a bit of good news for rainfall amounts which have been
trimmed a bit this forecast cycle. Heaviest amounts of 2-3 inches
are forecast across eastern AR/NW MS. Nevertheless, with PWs
around 2.5 inches and the decent possibility of convective bands
with locally higher amounts than the general QPF forecast, have
decided to issue a Flash Flood Watch across eastern AR and parts
of NW MS for Monday and Monday night. Eastern parts of the Mid-
South along the TN River and AL line may not see an inch from the
system. Expect gusty winds across mainly western sections of the
Mid-South, closer to the circulation. Should see frequent gusts
over 30 mph Monday afternoon into Monday night with gusty
conditions continuing into Tuesday. Landfalling tropical system
often spawn isolated tornadoes on their eastern flank due to
large amounts of low level shear. Convective bands rotating
through the area could produce a few weak tornadoes Monday into
Monday night. The tornado threat may continue into Tuesday morning
but will end by noon as the mid level trough swings through.
Things will quiet down by Tuesday afternoon as the system races
north.

Tuesday night...A cold front will sweep through overnight. There
is some concern storms could develop as the front plows into a
fairly unstable airmass accompanied by a decent amount of vertical
wind shear. Some models are developing convection while other are
less aggressive. If storms do develop a few strong to severe
storms are possible.

Wednesday through Saturday...Rain chances will quickly diminish
Wednesday morning. spectacular stretch of weather on tap for this
period as dry and mild high pressure builds over the area along
with NW flow aloft. Highs will be in the 80s with lows in the
60s along with a few 50s in the cooler spots. Dewpoints will be
in the 50s which, in early June, is cause enough for a celebration.

SJM

&&

.Aviation...
/18Z TAFs/

VFR conditions will continue for this TAF period. Easterly winds
10-15kts will persist through the afternoon with gusts nearing
20kts possible mainly over northern Mississippi. Gusts will
diminish by 08/00Z but are expected to pick back up as early as
12Z Monday in wake of the approaching tropical system. Similarly,
MVFR cigs will begin to filter into the area mainly impacting TUP
by the end of the period.

17

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch from Monday morning through Tuesday morning
     for Clay-Craighead-Crittenden-Cross-Greene-Lee AR-Phillips-
     Poinsett-St. Francis.

MO...None.
MS...Flash Flood Watch from Monday morning through Tuesday morning
     for Coahoma-Quitman-Tallahatchie-Tunica.

TN...None.
&&
Hazardous weather outlook, Jun 7, 4:55 AM CDT, 10 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
455 AM CDT Sun Jun 7 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-081200-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
455 AM CDT Sun Jun 7 2020

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The remnants of Cristobal are expected to track from the lower
Mississippi Valley into the middle Mississippi Valley Monday into
Tuesday morning. Heavy rain, flash flooding and gusty winds are
possible across parts of the Mid-South. Additional impacts from
the system could include isolated tornadoes. Since potential
impacts depend on the track of this system, monitor the latest
forecast information for updates.

A few strong to severe storms are possible Tuesday night as a cold
front moves through.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Monday and Tuesday.

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:38 AM CDTFlash Flood WatchMEGCalhoun, Coahoma, DeSoto, Lafayette, Marshall, Panola and 5 more50 hr

Nearby

Wind Advisories in Mississippi, 2020Wind Advisories in Tennessee, 2020Wind Advisories in Arkansas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.